# SDR FDEA202104291068

- Difficulty date: April 29, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 48,676 hours, 28,381 cycles
- System (JASC): 2610 · Detection System
- Part: Clamp
- Part number: NSA5528030
- Condition: Loose
- Location: Detection Sys
- Part time: 48,676 hours, 28,381 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SNIFFER HOSE DETACHED FROM SNIFFER WHILE TROUBLESHOOTING AVIONICS SMOKE. HOSE RETRACTED INTO AVIONICS BAY.   RETRACTED HOSE FROM CAVITY AND RECONNECTED CLAMP  AND SECURED REF. A300-600 AMM 20-21-12.  (IPC 26-15-01-01A)
